Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 6, NWS Miami, FL

January 29, 2012

NWS Miami, FL issued this small craft advisory at Jan 29, 2012, 2:51 PM EST. It took effect at Jan 30, 2012, 1:00 AM EST. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2012, 2:51 PM EST (19:51 UTC)
In effect from
Jan 30, 2012, 1:00 AM EST
Expired
Jan 31, 2012, 3:00 PM EST
In force
38 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WHUS72 KMFL 291951
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EST SUN JAN 29 2012

...SMALL CRAFT ADVISORY EARLY MONDAY MORNING FOR GULF AND ATLANTIC WATERS...


AMZ630-650-651-670-671-GMZ656-657-676-300400-
/O.NEW.KMFL.SC.Y.0006.120130T0600Z-120131T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
251 PM EST SUN JAN 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
620 
WHUS72 KMFL 300835
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
335 AM EST MON JAN 30 2012

...SMALL CRAFT ADVISORY ALL WATERS THROUGH TUESDAY MORNING...

AMZ610-302000-
/O.EXB.KMFL.SC.Y.0006.000000T0000Z-120131T1200Z/
LAKE OKEECHOBEE-
335 AM EST MON JAN 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. 

WINDS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS TODAY INTO TONIGHT
WILL AFFECT THE LAKE OKEECHOBEE WATERS. THEREFORE...A SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 7 AM EST TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-GMZ656-657-676-302000-
/O.EXT.KMFL.SC.Y.0006.000000T0000Z-120131T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
335 AM EST MON JAN 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS AND SEAS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS TODAY INTO
TONIGHT WILL AFFECT ALL SOUTH FLORIDA WATERS. SEAS UP TO 7 FEET
WILL ALSO OCCUR OVER THE GULF WATERS OF SOUTH FLORIDA TODAY INTO
TONIGHT WITH UP TO 6 FEET IN THE OFFSHORE GULF WATERS.
THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST
TUESDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
973 
WHUS72 KMFL 301944
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
244 PM EST MON JAN 30 2012

...SMALL CRAFT ADVISORY ALL WATERS THROUGH TUESDAY MORNING...

AMZ610-630-650-651-670-671-GMZ656-657-676-311200-
/O.CON.KMFL.SC.Y.0006.000000T0000Z-120131T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
244 PM EST MON JAN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

WINDS AND SEAS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS THIS
AFTERNOON INTO TONIGHT WILL AFFECT ALL SOUTH FLORIDA WATERS. SEAS
UP TO 7 FEET WILL ALSO OCCUR OVER THE GULF WATERS OF SOUTH FLORIDA
TODAY INTO TONIGHT WITH UP TO 6 FEET IN THE OFFSHORE GULF WATERS.
THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST
TUESDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
804 
WHUS72 KMFL 310307
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1007 PM EST MON JAN 30 2012

...SMALL CRAFT ADVISORY ALL WATERS THROUGH TUESDAY MORNING...

AMZ610-630-650-651-670-671-GMZ656-657-676-311200-
/O.CON.KMFL.SC.Y.0006.000000T0000Z-120131T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1007 PM EST MON JAN 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
TUESDAY...

WINDS AND SEAS: EAST NORTHEAST WINDS AROUND 20 KNOTS WILL AFFECT
ALL OF THE SOUTH FLORIDA WATERS THROUGH TUESDAY MORNING. SEAS UP
TO 7 FEET WILL ALSO OCCUR OVER THE GULF STREAM WATERS OF SOUTH
FLORIDA TONIGHT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
364 
WHUS72 KMFL 310833
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
333 AM EST TUE JAN 31 2012

...SMALL CRAFT ADVISORY ALL WATERS THROUGH THIS MORNING...

AMZ610-630-650-651-670-671-GMZ656-657-676-311500-
/O.EXT.KMFL.SC.Y.0006.000000T0000Z-120131T1500Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
333 AM EST TUE JAN 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

WINDS AND SEAS: THE NORTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE
THIS MORNING OVER ALL OF SOUTH FLORIDA WATERS. THIS WILL KEEP THE
SEAS UP TO 7 FEET IN THE ATLANTIC WATERS. THEREFORE...THE SMALL
CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10 AM EST THIS MORNING FOR
ALL OF SOUTH FLORIDA WATERS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
433 
WHUS72 KMFL 311446
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
946 AM EST TUE JAN 31 2012

AMZ610-630-650-651-670-671-GMZ656-657-676-312000-
/O.EXT.KMFL.SC.Y.0006.000000T0000Z-120131T2000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
946 AM EST TUE JAN 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

EAST NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25
KNOTS WILL CONTINUE THROUGH MID AFTERNOON. SEAS OF UP TO 7 FEET
ARE ALSO EXPECTED IN THE GULF STREAM.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 2:25 PM EST, 26 minutes earlier.

Area forecast discussion, Jan 29, 2:25 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
225 PM EST SUN JAN 29 2012

SHOWERS CONTINUE ACROSS THE LOCAL ATLANTIC WATERS AND THE NORTHEAST
MIAMI DADE METRO AREAS AS THE FRONTAL BOUNDARY AND ASSOCIATED
CLOUDINESS CONTINUE TO LINGER ACROSS THE REGION.

THE LATEST GUIDANCE CONTINUES TO INDICATE THAT HIGH PRESSURE AND NORTHERLY
FLOW WILL BUILD INTO THE REGION THIS EVENING AND OVER NIGHT AND
START TO PUSH THE FRONTAL BOUNDARY AND ASSOCIATED MOISTURE INTO
THE FLORIDA STRAITS BY MONDAY MORNING. REGIONAL OBSERVATIONS SHOW
THAT THE NORTHERLY FLOW IS ALREADY UNDERWAY ACROSS CENTRAL AND
NORTH FLORIDA AND ADJACENT GULF AND ATLANTIC WATERS. RECENT
SATELLITE IMAGERY INDICATES GRADUAL CLEARING ACROSS GLADES AND
HENDRY COUNTIES. SO THE SHORT TERM FORECAST CALLS FOR SHOWER
ACTIVITY TO LINGER ACROSS THE SOUTHERN PORTIONS OF THE LOCAL
ATLANTIC WATERS AND THE ADJACENT METRO AREAS THIS AFTERNOON AND
EVENING AND FOR A GRADUAL CLEARING PROCESS OVER NIGHT INTO MONDAY
MORNING.

BY MONDAY AFTERNOON HIGH PRESSURE IS EXPECTED TO DOMINATE ACROSS
THE SOUTHEAST AND FLORIDA PENINSULA WITH A MORE EASTERLY FLOW
ACROSS THE REGION. BY MID-WEEK THE HIGH PRESSURE WILL SHIFT INTO
THE WESTERN ATLANTIC. SO BREEZY CONDITIONS COULD PERSIST MONDAY
INTO MID-WEEK WITH SOME RESIDUAL BOUNDARY MOISTURE BEING BROUGHT
BACK INTO THE REGION BY THE EASTERLY FLOW WITH A FEW STRAY SHOWERS
COMING OFF THE ATLANTIC WATERS FROM TIME TO TIME.

&&

.MARINE...

WINDS ACROSS THE REGIONAL GULF AND ATLANTIC WATERS ARE FORECAST TO
REACH THE 20 TO 22 KNOT RANGE EARLY MONDAY MORNING...INCLUDING
BISCAYNE BAY...WITH A SMALL CRAFT ADVISORY IN EFFECT STARTING 06Z
MONDAY MORNING UNTIL 00Z TUESDAY. SEAS ACROSS THE LOCAL GULF
STREAM WATERS ARE FORECAST TO REACH NEAR 7 FEET AROUND 12Z MONDAY.

&&

.FIRE WEATHER...

NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  61  75  65  77 / 20 10 10 10
FORT LAUDERDALE  66  76  69  77 / 30 10 10 10
MIAMI            65  77  68  78 / 30 10 10 10
NAPLES           54  79  58  82 / 20 -  10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST MONDAY FOR BISCAYNE
     BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
     BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
     THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST MONDAY FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
     COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...85/AG
Hazardous weather outlook, Jan 29, 4:00 AM EST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EST SUN JAN 29 2012

AMZ610-630-FLZ063-066>075-168-172>174-292300-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
400 AM EST SUN JAN 29 2012

...SLIGHT RISK OF WATERSPOUTS ATLANTIC WATERS...
...SEAS TO 7 FEET ATLANTIC WATERS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: AN NORTH TO NORTHEAST WIND INCREASING TO 15 MPH WILL
PRODUCE A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES.

WATERSPOUTS: THE COMBINATION OF CLOUD CONVERGENCE ACROSS THE
ATLANTIC WATERS AND A LIGHT VERTICAL WIND PROFILE WILL CREATE
CONDITIONS FAVORABLE FOR WATERSPOUTS MAINLY THIS MORNING.

WAVES: NORTHERLY WINDS TODAY, WHICH WILL INCREASE BY THIS EVENING,
WILL INCREASE SEAS IN THE GULF STREAM TO 7 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE THREAT OF RIP CURRENTS WILL INCREASE THROUGH MIDWEEK BEFORE THE
THREAT BEGINS TO SUBSIDE TOWARD THE WEEKEND.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.